MathSciNet Relay Station
MathSciNet bibliographic data
MR430526 35J65
Amann, Herbert Existence and multiplicity theorems for semi-linear elliptic boundary value problems. Math. Z. 150 (1976), no. 3, 281–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement